It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Beauty & Cosmetics Board Index
Pages: 1Showing 1 - 16 of 16 for birth control upper lip. (0.012 seconds)


... I have 2 dark spots on my upper lip, very dark. I am blonde and all the rest of my hair is blonde and this is not hair. ... (2 replies)
... Taking birth control pills will cause that problem for some women. Otherwise I don't know. You need to be more specific and detailed with your question. ... (1 replies)
... Is it hair, skin, or both? Are you taking birth control pills (or other hormones)? Sometimes they cause hyperpigmentation of the lip. There are both prescription and non-prescription skin lightening agents that can help with the discoloration. (2 replies)

... I freaked out...I am on birth control...did yous top birth control? ... (16 replies)
... I have read and heard many times that birth control causes this. I don't know why but if you look it up on the BC board you will find lots of women with the same problem. ... (16 replies)
... I take birth control for 4 years total. I have 2 kids. I am blonde with light skin. I have only white hair in this area. My friend says it looks like I have a soda stain. ... (16 replies)
... i really need your help i have this discolaration on my upper lip i try every thing sun block ,bleach ,cream i went to my doctor he gave a cream and it does work i think i have a probleme qith my hormones... ... (19 replies)
... where i can get the obagi cause i think i have the same problem .... my hormones but i never use birth control please help me i need to know where i can find that product thank you and write back please (19 replies)
... My aesthetician said that it's from a hormones. = ( The Obagi worked for me. The Obagi and the Retin A. I suggest it. (19 replies)
... is this only possible form birth control? ... (19 replies)
... Derm with Retin A and it has cleared up my discoloration. It was caused by birth control. ... (19 replies)
... I have the same thing. My aesthetician said it was hormonal and probably caused by birth control. She did microderm on me and started me on a skin care regime. I started only a few days ago. I'll let you know what happens. ... (19 replies)
... I've read somewhere that birth control causes that... ... (19 replies)
... If you're on birth control or hrt and out in the sun, tanning beds or tanning lotions....it'll cause it to come out. ... (19 replies)
... What would cause a lighter skin discoloration above the upper lip. I have never taken birth control and I do not go to tanning beds. I put darker makeup on , but it just bleeds right through. ... (0 replies)
... As for the upper lip shadow, if you are only shaving, and not plucking, the shadow can be either dark hair under the skin or from hormones. Birth control pills are notorious for causing this. The little battery shaver are a great temporary method for removing the hair on your lip. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 02:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!